# SDR DHL2003805578

- Difficulty date: August 23, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT CARGO COMPT FWD DOOR PLATING SHOW INTERIM REPAIR BETWEEN STA 1200.000 AND 1260.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS THE EXISTING SEGMENT AND SPLICE REPAIR.  PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED A NEW SKIN SEGMENT (7075-T6 AL0.050) AND A DOUBLER SPLICE (7075-T6 AL0.063).  CLEANED, TREATED AND PRIMED THE NEW SKIN SEGMENT AND DOUBLER SPLICE.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED THE NEW SKIN SEGMENT AND DOUBLER SPLICE ON FWD DOOR PLATING OF LWR AFT CARGO COMPT (BETWEEN STA 1200.000 - 1260.000) USING NEW FASTENERS IAW DHL-EDT66-9 AND DHL-DWGT66-R09, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9, AND SRM 51-1-15 PG 1.
